# SDR AALA990364

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1060-1067
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SKIN CORRODED ON EXTERIOR OF AIRCRAFT FROM STATION 1060 TO 1067 AT STRINGER 28L.  CUTOUT DAMAGED SKIN.  REPAIRED WITH DOUBLER PER SRM 53-30-3 FIG 3.  (M)
